fbpx
was successfully added to your cart.

Cart

Is Nexium making you worse?

By December 13, 2019Uncategorized

Despite clever marketing campaigns convincing you otherwise the vast majority of people do not suffer with high stomach acid. So is Nexium a harmless way to reduce reflux?

  • Nexium has been associated with an increased risk of premature death due to cardiovascular disease, kidney disease and stomach cancer.
  • PPI’s such as Somac or Nexium are designed for temporary short treatment courses of 14 days, not long term use.
  • According to the the Royal Australian College of General Practitioners, “Taking PPI’s over many moths or years is not safe”.
  • PPI’s deplete nutrients that affect the healthy development of bones.
  • PPI’s suppress stomach acid and enzyme activity which can lead to carbohydrate malabsorption and overgrowths of bacteria in the small intestine which creates large amount of gas production and bloating. This gas and bloating puts physics pressure on your stomach and lower oesophageal sphincter causing reflux. 

    Studies have shown that after 12 weeks of PPI use 56% of patients developed PPI induced dysbiosis of the small intestine, also known as SIBO. That’s a staggering statistic!

    It’s a vicious cycle that will only get worse!

Tessa

Book a free 15 minute health discussion with me here

P.S. If you think this information may benefit someone you care about, please share it with them below